# SDR DALA2022072005010

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 137,259 hours, 19,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0174, EMERGENCY EXIT PATH LIGHT AT SEAT 32B INOP. CORRECTIVE ACTION: FOUND WIRE AT 32B DAMAGED. REPAIRED WIRE IAW B767 WDM 33-51-31. (8919116)
